# SDR QXEA200501828

- Difficulty date: December 23, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 10,301 hours, 7,617 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Burned
- Location: Nr 1 Idg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

GEG - AIRCRAFT RETURNED TO THE GATE ON FLIGHT 4309 FOR THE NR 1 IDG DISCONNECT MESSAGE.  NR 1 IDG DISCONNECTED AT 0700 PST 12/23/05.  DEFERRED PER MEL REF 24-11-1(A).  AIRCRAFT RETURNED TO SERVICE.  12/26 REPLACED J553 CONNECTOR DUE TO BURNED PINS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
